Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin making me worse? spriggy woolav

Posted by SLS on March 25, 2005, at 5:33:10

In reply to Re: Klonopin making me worse? spriggy, posted by woolav on March 24, 2005, at 22:38:58

> Hey, just wanted to say that when i took klonopin the first time, i called my pdoc and told her to take me off it after a week, bc i was depressed and very angry..etc...but i gave it more time and now its great for me. but thats just my experience.


I would say that this is not uncommon. This was also my experience with Klonopin. It made me feel more depressed over the first few days.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:475155
URL: http://www.dr-bob.org/babble/20050322/msgs/475300.html